# SDR DALA2023071105605

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,900 hours, 9,836 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DURING W/A ON A/C ARRIVAL NOTICED THA EXCESSIVE SMOKECOMES OUT OF APU'S EXHAUST. CORRECTIVE ACTION: PERFORMED APU R/R. (4932846)
